Week Twenty Seven

Day One Hundred and Eighty Three – Monday 2nd September 2013

I am excited and very happy because I only have this week and next week to go! There are no words to describe how wonderful it feels to have a clear complexion.That said I am suffering a little today. The backs of my legs are very sore tonight. They have been itchy all day and some of the top layer of skin has come off in patches, which is very sore to the point of being painful. I had tights on today at work and they got stuck to my leg where the skin had come off. You can imagine the pain when I had to separate the two!

My nose has been dry and crustier inside than it has been for a while. The skin is also very dry in the creases around my nose and is sore and splitting so I have been using lots of Vaseline today.

2nd September 2013

Day One Hundred and Eighty Six – Thursday 5th September 2013

Today I just wanted to show you a picture of my lovely new clear face (that’s new & clear not nu – clear!).

I have worked out that I will be taking my last dose of Roaccutane next Saturday. If you have just started on Isotretinoin for your acne or are thinking whether to start or not please take a look at my photos to see that Roaccutane really is a miracle acne cure.

5th September 2013

Click here to continue to Week Twenty Eight

Share →

2 Responses to Week Twenty Seven

  1. Tarryn says:

    Hi Andrea,

    Chanced upon your page while googling for side effects and you gave me hope that accutane will work eventually with patience!
    Can I ask for the spots on your legs – are they rashes and common side effects of accutane? I’m currently on my 3rd month of 20mg and in my country it’s called oratane instead (not sure if it’s any different) but i’ve notice the bite marks I had before I started accutane take longer to heal and i have red small (not itchy) bumps flaring up on my legs. I’ve even decreased my dosage from 30mg to 20mg as this “symptom” seems to begin after the increase in dosage.

    Any advice/comments?

    • Andrea Love says:

      Hi Tarryn, I’m glad my website has given you some reassurance and I think the keyword you used there is ‘patience’ I believe that the rashes and dry spots are a common side effect. Do take a look at my gallery where you will see what my arms and legs looked like. I’m not medically qualified so would advise getting yours checked out with your dermatologist and taking their advice. I found my dermatologist very reassuring, he helped me a lot. The leaflet that comes with the tablets is also a good source of common side effects. I have found that my online diary helps fellow acne sufferers feel better to read and see someone else’s experience. It was my reason for doing it, to be open and honest, sharing my daily experiences during my Roaccutane journey. I like that people have interacted with me which shows that we are not alone. I wish you all the very best on your journey, Andrea x

Leave a Reply

Your email address will not be published.